Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 456764, 10 pages
http://dx.doi.org/10.1155/2014/456764
Research Article

Complex Dynamics of Credit Risk Contagion with Time-Delay and Correlated Noises

1School of Economics and Management, Nanjing Tech. University, Nanjing 211816, China
2School of Management and Engineering, Nanjing University, Nanjing 210093, China
3School of Economics and Management, Southeast University, Nanjing 211189, China

Received 26 September 2013; Accepted 27 January 2014; Published 20 March 2014

Academic Editor: Leszek Gasinski

Copyright © 2014 Tingqiang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system—I,” Applied Mathematics and Mechanics, vol. 22, no. 11, pp. 1240–1251, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system—II,” Applied Mathematics and Mechanics, vol. 22, no. 12, pp. 1375–1382, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. C.-L. Chian, E. L. Rempel, and C. Rogers, “Complex economic dynamics: chaotic saddle, crisis and intermittency,” Chaos, Solitons and Fractals, vol. 29, no. 5, pp. 1194–1218, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Xin, J. Ma, and Q. Gao, “The complexity of an investment competition dynamical model with imperfect information in a security market,” Chaos, Solitons & Fractals, vol. 42, no. 4, pp. 2425–2438, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Gao and J. Ma, “Chaos and Hopf bifurcation of a finance system,” Nonlinear Dynamics, vol. 58, no. 1-2, pp. 209–216, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Wu, Z. Chen, and Z. Yuan, “The evolution of a novel four-dimensional autonomous system: among 3-torus, limit cycle, 2-torus, chaos and hyperchaos,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2340–2356, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Wu and Z. Chen, “Hopf bifurcation and intermittent transition to hyperchaos in a novel strong four-dimensional hyperchaotic system,” Nonlinear Dynamics, vol. 60, no. 4, pp. 615–630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Chen, J. He, and Q. Yin, “Dynamics evolution of credit risk contagion in the CRT market,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 206201, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Chen, J. He, and J. Wang, “Bifurcation and chaotic behavior of credit risk contagion based on Fitzhugh-Nagumo system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 7, Article ID 1350117, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. H. Day, “Irregular growth cycles,” American Economic Review, vol. 72, pp. 406–414, 1982. View at Google Scholar
  11. D. A. Hesieh, “Testing for nonlinear dependence in daily foreign exchange rates,” Journal Business, vol. 62, pp. 339–359, 1989. View at Google Scholar
  12. D. A. Hesieh, “Chaos and nonlinear dynamics: application to financial markets,” The Journal of Finance, vol. 46, pp. 1839–1877, 1991. View at Google Scholar
  13. T. Puu and I. Sushko, “A business cycle model with cubic nonlinearity,” Chaos, Solitons and Fractals, vol. 19, no. 3, pp. 597–612, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. G. Xin, T. Chen, and J. H. Ma, “Neimark-Sacker bifurcation in a discrete-time financial system,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 405639, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Dowrick, R. Pitchford, and S. J. Turnovsky, Economic Growth and Macroeconomic Dynamics: Recent Developments in Economic Theory, Cambridge University Press, Cambridge, UK, 2004.
  16. R. Zhang, “Bifurcation analysis for a kind of nonlinear finance system with delayed feedback and its application to control of chaos,” Journal of Applied Mathematics, vol. 2012, Article ID 316390, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Gakkhar and A. Singh, “Complex dynamics in a prey predator system with multiple delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 914–929, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W.-C. Chen, “Dynamics and control of a financial system with time-delayed feedbacks,” Chaos, Solitons and Fractals, vol. 37, no. 4, pp. 1198–1207, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. W.-C. Chen, “Nonlinear dynamics and chaos in a fractional-order financial system,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1305–1314, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Wang, Y. H. Zhai, and J. Wang, “Chaos and hopf bifurcation of a finance system with distributed time delay,” International Journal of Applied Mathematics and Mechanics, vol. 6, pp. 1–13, 2010. View at Google Scholar
  21. D. Wu and S. Zhu, “Stochastic resonance in FitzHugh-Nagumo system wtih time-delayed feedback,” Physics Letters A, vol. 372, no. 32, pp. 5299–5304, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. F. Black, “Noise,” Journal of Finance, vol. 41, pp. 529–543, 1986. View at Google Scholar
  23. T. Odean, “Do investors trade too much?” American Economic Review, vol. 89, no. 5, pp. 1279–1298, 1999. View at Google Scholar · View at Scopus
  24. B. M. Barber and T. Odean, “Trading is hazardous to your wealth: the common stock investment performance of individual investors,” Journal of Finance, vol. 55, no. 2, pp. 773–806, 2000. View at Google Scholar · View at Scopus
  25. A. Shleifer, Inefficient Markets: An Introduction to Behavioral Finance, Oxford University Press, New York, NY, USA, 2000.
  26. R. Tumarkin and R. F. Whitelaw, “News or noise? Internet postings and stock prices,” Financial Analysts Journal, vol. 57, no. 3, pp. 41–51, 2001. View at Google Scholar · View at Scopus
  27. B. Barber, T. Odean, and N. Zhu, “Do retail trades move markets?” Review of Financial Studies, vol. 22, pp. 151–186, 2009. View at Google Scholar
  28. G. Y. Liang, L. Cao, and D. J. Wu, “Approximate Fokker-Planck equation of system driven by multiplicative colored noises with colored cross-correlation,” Physica A, vol. 335, no. 3-4, pp. 371–384, 2004. View at Publisher · View at Google Scholar · View at Scopus
  29. Y. F. Jin and W. Xu, “Mean first-passage time of a bistable kinetic model driven by two different kinds of coloured noises,” Chaos, Solitons and Fractals, vol. 23, no. 1, pp. 275–280, 2005. View at Publisher · View at Google Scholar · View at Scopus
  30. Y. F. Jin, W. Xu, and M. Xu, “Stochastic resonance in an asymmetric bistable system driven by correlated multiplicative and additive noise,” Chaos, Solitons and Fractals, vol. 26, no. 4, pp. 1183–1187, 2005. View at Publisher · View at Google Scholar · View at Scopus
  31. D. Wu, X. Q. Luo, and S. Q. Zhu, “Stochastic system with coupling between non-Gaussian and Gaussian noise terms,” Physica A, vol. 373, pp. 203–214, 2007. View at Publisher · View at Google Scholar · View at Scopus
  32. H. Q. Zhang, W. Xu, and Y. Xu, “The study on a stochastic system with non-Gaussian noise and Gaussian colored noise,” Physica A, vol. 388, no. 6, pp. 781–788, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. R.-H. Shao and Y. Chen, “Stochastic resonance in time-delayed bistable systems driven by weak periodic signal,” Physica A, vol. 388, no. 6, pp. 977–983, 2009. View at Publisher · View at Google Scholar · View at Scopus
  34. Z.-L. Jia, “Effects of time delay on transient behavior of a time-delayed metastable system subjected to cross-correlated noises,” Physica A, vol. 387, no. 25, pp. 6247–6251, 2008. View at Publisher · View at Google Scholar · View at Scopus
  35. T. D. Frank, “Delay Fokker-Planck equations, perturbation theory, and data analysis for nonlinear stochastic systems with time delays,” Physical Review E, vol. 71, no. 3, Article ID 031106, 2005. View at Publisher · View at Google Scholar · View at Scopus
  36. T. D. Frank, “Delay Fokker-Planck equations, Novikov's theorem, and Boltzmann distributions as small delay approximations,” Physical Review E, vol. 72, no. 1, Article ID 011112, 2005. View at Publisher · View at Google Scholar · View at Scopus
  37. D. Wu and S. Zhu, “Stochastic resonance in a bistable system with time-delayed feedback and non-Gaussian noise,” Physics Letters A, vol. 363, no. 3, pp. 202–212, 2007. View at Publisher · View at Google Scholar · View at Scopus
  38. H. Zhang, W. Xu, Y. Xu, and D. Li, “Stochastic time-delayed systems driven by correlated noises: steady-state analysis,” Physica A, vol. 388, no. 15-16, pp. 3017–3023, 2009. View at Publisher · View at Google Scholar · View at Scopus
  39. D. Guégan, “Chaos in economics and finance,” Annual Reviews in Control, vol. 33, no. 1, pp. 89–93, 2009. View at Publisher · View at Google Scholar · View at Scopus
  40. K. Aase, B. Øksendal, N. Privault, and J. Ubøe, “White noise generalizations of the Clark-Haussmann-Ocone theorem with application to mathematical finance,” Finance and Stochastics, vol. 4, no. 4, pp. 465–496, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. V. V. Konotop and L. Vázquez, Nonlinear Random Waves, World Scientific, River Edge, NJ, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  42. N. Goldenfeld, Lecture on Phase Transitions and the Renormalization Group, Addison-Wesley, New York, NY, USA, 1992.